Alert archive / Washington / Winter Storm Warnings in 2012
Winter Storm Warning 3, NWS Pendleton, OR
NWS Pendleton, OR issued this winter storm warning at Jan 22, 2012, 3:58 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2012, 3:58 PM PST (23:58 UTC)
- Expired
- Jan 23, 2012, 2:29 AM PST
- In force
- 11 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted, in the capitals the NWS used until 2016.
156 WWUS46 KPDT 222358 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 358 PM PST SUN JAN 22 2012 .SNOW WILL CONTINUE INTO THE EARLY EVENING THEN TO DECREASE SHOWERS OVERNIGHT. WAZ520-230800- /O.UPG.KPDT.WW.Y.0004.000000T0000Z-120123T1200Z/ /O.NEW.KPDT.WS.W.0003.120122T2358Z-120123T1200Z/ EAST SLOPES OF THE WASHINGTON CASCADES- INCLUDING THE CITIES OF...CLE ELUM...CLIFFDELL...EASTON... ROSLYN...TROUT LAKE 358 PM PST SUN JAN 22 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TOTAL SNOW ACCUMULATIONS: 8 TO 12 INCHES. * TIMING: HEAVY SNOW WILL CONTINUE INTO THE EVENING THEN DECREASE TO SHOWERS OVERNIGHT. * LOCATIONS INCLUDE: CLE ELUM...CLIFFDELL...EASTON...ROSLYN... TROUT LAKE...GLENWOOD * IMPACTS: SNOW ACCUMULATIONS ON ROADS WILL CREATE SLICK DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ521-230800- /O.CON.KPDT.WW.Y.0004.000000T0000Z-120123T1200Z/ SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...BICKLETON...GOLDENDALE 358 PM PST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * TOTAL SNOW ACCUMULATIONS: 3 TO 7 INCHES. * TIMING: SNOW WILL CONTINUE INTO THE EVENING THEN DECREASE TO SHOWERS OVERNIGHT. * LOCATIONS INCLUDE: BICKLETON...GOLDENDALE * IMPACTS: SNOW ACCUMULATIONS ON ROADS WILL CREATE SLICK DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-027-230800- /O.CON.KPDT.WW.Y.0004.000000T0000Z-120123T1200Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 358 PM PST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * TOTAL SNOW ACCUMULATIONS: 2 TO 4 INCHES. * ELEVATION: * TIMING: SNOW WILL CONTINUE INTO THE EVENING AND THEN DECREASE TO SHOWERS. * LOCATIONS INCLUDE: ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA * IMPACTS: SNOW ACCUMULATIONS ON ROADS WILL CREATE SLICK DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
115 WWUS46 KPDT 230532 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 932 PM PST SUN JAN 22 2012 .OCCASIONAL SNOW SHOWERS WILL CONTINUE OVERNIGHT. WAZ520-231200- /O.CON.KPDT.WS.W.0003.000000T0000Z-120123T1200Z/ EAST SLOPES OF THE WASHINGTON CASCADES- INCLUDING THE CITIES OF...CLE ELUM...CLIFFDELL...EASTON... ROSLYN...TROUT LAKE 932 PM PST SUN JAN 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * TOTAL SNOW ACCUMULATIONS: 8 TO 12 INCHES. * TIMING: OCCASIONAL SNOW SHOWERS WILL CONTINUE OVERNIGHT WITH PERIODS OF MODERATE TO HEAVY SNOW. * LOCATIONS INCLUDE: CLE ELUM...CLIFFDELL...EASTON...ROSLYN... TROUT LAKE...GLENWOOD * IMPACTS: SNOW ACCUMULATIONS ON ROADS WILL CREATE SLICK DRIVING CONDITIONS. VISIBILITY WILL OCCASIONALLY BE REDUCED IN HEAVY SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN HEAVY SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ521-231200- /O.CON.KPDT.WW.Y.0004.000000T0000Z-120123T1200Z/ SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...BICKLETON...GOLDENDALE 932 PM PST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * TOTAL SNOW ACCUMULATIONS: 3 TO 7 INCHES. * TIMING: OCCASIONAL SNOW SHOWERS WILL CONTINUE OVERNIGHT. * LOCATIONS INCLUDE: BICKLETON...GOLDENDALE * IMPACTS: SNOW ACCUMULATIONS ON ROADS WILL CREATE SLICK DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-027-231200- /O.CON.KPDT.WW.Y.0004.000000T0000Z-120123T1200Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 932 PM PST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * TOTAL SNOW ACCUMULATIONS: 2 TO 4 INCHES. * ELEVATION: * TIMING: OCCASIONAL SNOW SHOWERS WILL CONTINUE OVERNIGHT. * LOCATIONS INCLUDE: ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA * IMPACTS: SNOW ACCUMULATIONS ON ROADS WILL CREATE SLICK DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
680 WWUS46 KPDT 231029 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 229 AM PST MON JAN 23 2012 WAZ520-231130- /O.CAN.KPDT.WS.W.0003.000000T0000Z-120123T1200Z/ EAST SLOPES OF THE WASHINGTON CASCADES- INCLUDING THE CITIES OF...CLE ELUM...CLIFFDELL...EASTON... ROSLYN...TROUT LAKE 229 AM PST MON JAN 23 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WINTER STORM WARNING. THE WINTER STORM THAT BROUGHT HEAVY SNOW TO THE CASCADE EAST SLOPES HAS MOVED TO THE EAST AND OUT OF THE AREA. ACCUMULATING SNOW IS NO LONGER EXPECTED. THEREFORE THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ WAZ026-027-521-231130- /O.CAN.KPDT.WW.Y.0004.000000T0000Z-120123T1200Z/ KITTITAS VALLEY-YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...BICKLETON...GOLDENDALE 229 AM PST MON JAN 23 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTER STORM THAT BROUGHT MODERATE SNOW TO THE YAKIMA AND KITTITAS VALLEYS AS WELL AS THE SIMCOE HIGHLANDS HAS MOVED TO THE EAST AND OUT OF THE AREA. ACCUMULATING SNOW IS NO LONGER EXPECTED. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this winter storm warning went out at Jan 22, 2:15 PM PST, 1 hour 43 minutes earlier.
Area forecast discussion, Jan 22, 2:15 PM PST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
215 PM PST SUN JAN 22 2012
.SHORT TERM...TONIGHT THROUGH WEDNESDAY...CURRENT WEATHER SYSTEM
WORKING ITS WAY THROUGH THE REGION WILL CONTINUE TO BRING LIGHT SNOW
TO THE EAST SLOPES OF THE WASHINGTON CASCADES INTO THE EVENING THEN
BEGIN TO DECREASE OVERNIGHT. WINTER WEATHER ADVISORIES CONTINUE IN
EFFECT UNTIL 4 AM MONDAY FOR THIS AREA. REST OF THE FORECAST AREA IS
SEEING SOME LIGHT PRECIPITATION BUT NOT AS WELL ORGANIZED SO LOOKING
AT MUCH LIGHTER ACCUMULATIONS EXPECTED. THIS SYSTEM WILL BE EXITING
OVERNIGHT AND EARLY MONDAY LEAVING A DRY AIRMASS OVER THE REGION
THROUGH MONDAY NIGHT. NEXT WEATHER SYSTEM WILL ARRIVE TUESDAY
BRINGING ANOTHER ROUND OF MOISTURE TO THE FORECAST AREA THROUGH
WEDNESDAY. THIS SYSTEM WILL HAVE MORE OF A SUBTROPICAL FETCH
ASSOCIATED WITH IT SO COULD BE LOOKING AT ANOTHER PROLONGED
PRECIPITATION EVENT MAINLY ALONG THE CASCADE REGION. THE SYSTEM WILL
BRING WARMER AIR WHICH WILL ALSO RAISE SNOW LEVELS AND BRING WARMER
TEMPERATURES. LOOKS LIKE THERE MIGHT BE AN INITIAL COLD POOL TRAPPED
ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES ON TUESDAY WHICH
WOULD MEAN A POSSIBLE MIXED PRECIPITATION EVENT FOR THE YAKIMA AND
ELLENSBURG AREAS.
.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY NIGHT...MODERATE TO
HEAVY RAIN SHOWERS WILL CONTINUE FOR THE MAJORITY OF THE FORECAST
AREA WEDNESDAY NIGHT INTO THURSDAY. BY THURSDAY NIGHT IT LOOKS AS
IF AN UPPER LEVEL RIDGE WILL TRY TO BUILD OVER THE AREA AND GIVE A
BREAK TO THE PRECIPITATION. DEPENDING ON WHEN THE CLEARING OCCURS
THERE MAY BE ENOUGH TIME FOR PATCHY FOG TO DEVELOP...MAINLY ALONG
THE COLUMBIA RIVER GORGE THURSDAY NIGHT INTO FRIDAY MORNING. COOLER
NORTHWEST FLOW WILL SET IN FRIDAY LOWERING THE HIGH TEMPERATURES
INTO THE FORTIES FOR THE LOWER ELEVATIONS AND THE UPPER 20S TO 30S
MOUNTAINS. PATCHY FOG MAY DEVELOP AGAIN OVERNIGHT FRIDAY
NIGHT...WITH CLOUD COVER INCREASING DURING THE DAY FRIDAY. HAVE CUT
BACK POPS IN THE EXTENDED SIGNIFICANTLY AS IT SEEMS TO BE FAVORING
THIS DRY PATTERN. GOING WITH SLIGHT CHANCE SNOW SHOWERS ALONG THE
MOUNTAINS OF NORTHEAST OREGON FRIDAY AND DRY ELSEWHERE. MODELS
FORECASTS DIVERGE A BIT ON SATURDAY. GFS HAS BEEN HOLDING ONTO THE
RIDGE FOR SEVERAL MODEL RUNS NOW WITH A WEAK EMBEDDED
DISTURBANCE...WHEREAS THE ECMWF MODEL CONTINUES TO BRING IN AN UPPER
LEVEL TROUGH TO THE AREA WITH MUCH MORE PRECIPITATION ASSOCIATED.
DGEX HAS BEEN LEANING MORE TOWARDS THE GFS...AND FOR THIS WILL
CONTINUE TO GO WITH LOWER POPS FOR THE WEEKEND. TEMPERATURES WILL
STILL BE COOL AND IN THE MID 40S FOR THE WEEKEND AS NORTHWEST FLOW
DOMINATES THE FORECAST AREA. WEBER
&&
.AVIATION...00Z TAFS...THE NEXT ROUND OF MOISTURE CONTINUES TO MOVE
ACROSS THE AREA. EXPECT CIGS TO LOWER WITH RAIN/SNOW SHOWERS MOVING
IN. AS THE SYSTEM DEPARTS THE AREA TONIGHT...CLEARING SKIES AND
LIGHT WINDS WILL ALLOW FOR MIST AND POSSIBLY SOME FOG TO DEVELOP AT
MOST TAF SITES...SO ANTICIPATE MVFR/IFR CONDITIONS DURING THE EARLY
MONDAY MORNING HOURS. KALW AND KPDT MAY NOT BE AS PRONE TO LOWERED
VISIBILITIES DUE TO WINDS AROUND 6KTS OR SLIGHTLY GREATER. WINDS
WILL INCREASE THIS AFTERNOON AT KRDM, KBDN, KPDT AND KALW TO 10 TO
20 KTS WITH GUSTS TO 25 KTS AND CONTINUE THROUGH 03Z. OTHERWISE
WINDS WILL GENERALLY REMAIN BELOW 15 KTS. SHOWERS SHOULD TAPER OFF
BY TOMORROW AFTERNOON WITH VFR CONDITIONS PREVAILING FOR THE
REMAINDER OF THE DAY...AND LIGHT WINDS WILL BE ASSOCIATED. WEBER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 31 39 24 40 / 50 10 0 60
ALW 32 39 27 42 / 50 10 0 60
PSC 30 37 23 37 / 40 0 0 60
YKM 21 33 17 31 / 60 0 0 70
HRI 29 37 24 39 / 30 0 0 60
ELN 19 32 19 30 / 70 0 0 70
RDM 29 44 29 52 / 30 10 0 60
LGD 30 41 25 38 / 50 20 0 60
GCD 28 41 28 39 / 50 20 10 70
DLS 28 38 28 38 / 50 10 0 70
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...WINTER WEATHER ADVISORY UNTIL 4 AM PST MONDAY WAZ521.
WINTER WEATHER ADVISORY UNTIL 4 AM PST MONDAY WAZ026-027.
WINTER WEATHER ADVISORY UNTIL 4 AM PST MONDAY WAZ520.
&&
THREAT INDEX
MONDAY : GREEN
TUESDAY : GREEN
WEDNESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/89/89Hazardous weather outlook, Jan 22, 5:00 AM PST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST SUN JAN 22 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
231230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST SUN JAN 22 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SNOW
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
KITTITAS VALLEY, YAKIMA VALLEY
ANOTHER PACIFIC WEATHER SYSTEM WILL BRING MORE SNOW TO THE SOUTHERN
AND CENTRAL WASHINGTON CASCADE EAST SLOPES AS WELL AS THE YAKIMA AND
KITTITAS VALLEYS...AND THE SIMCOE HIGHLANDS. THERE WILL BE ENOUGH
SNOW ACCUMULATIONS IN THESE AREAS FOR A WINTER WEATHER ADVISORY FOR
TODAY AND TONIGHT. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXWSWPDT
FOR MORE DETAILS. ELSEWHERE THERE MAY BE SOME LIGHT SNOW OR RAIN.
SNOW LEVELS WILL RANGE FROM ABOUT 2000 TO 2500 FT MSL FROM THE BLUE
MOUNTAIN FOOTHILLS NORTHWARD ACROSS THE LOWER COLUMBIA BASIN. IN THE
SOUTHERN PORTIONS OF THE FORECAST AREA SNOW LEVELS WILL RANGE FROM
3500 TO 4000 FT MSL. SNOW AMOUNTS IN THESE AREAS WILL BE LESS THAN
ADVISORY CRITERIA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
AN ACTIVE WEATHER PATTERN WILL PERSIST INTO THIS COMING NEXT WEEK
WITH FREQUENT WEATHER SYSTEMS IN A PROGRESSIVE FLOW ALOFT. EACH
SYSTEM WILL BRING ANOTHER CHANCE OF RAIN AND HIGHER ELEVATION SNOW
TO NORTHEAST OREGON AND SOUTHEAST WASHINGTON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Local storm report, Jan 22, 2:13 PM PST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
213 PM PST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM SNOW 3 E WEST VALLEY 46.59N 120.54W
01/22/2012 M2.6 INCH YAKIMA WA TRAINED SPOTTER
&&
TWELocal storm report, Jan 22, 3:04 PM PST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
304 PM PST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM SNOW 1 ESE TROUT LAKE 46.00N 121.51W
01/22/2012 M6.0 INCH KLICKITAT WA TRAINED SPOTTER
0250 PM SNOW SSE EASTON 47.23N 121.18W
01/22/2012 E4.0 INCH KITTITAS WA TRAINED SPOTTER
&&
TWENearby
Winter Storm Warnings in Washington, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.